zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Fixed point and common fixed point theorems on ordered cone metric spaces. (English) Zbl 1197.54052
Summary: Some fixed point and common fixed point theorems for self-maps on ordered cone metric spaces, where the cone is not necessarily normal, are proved.

MSC:
54H25Fixed-point and coincidence theorems in topological spaces
References:
[1]Huang, L. G.; Zhang, X.: Cone metric spaces and fixed point theorems of contractive mappings, J. math. Anal. appl. 332, 1468-1476 (2007) · Zbl 1118.54022 · doi:10.1016/j.jmaa.2005.03.087
[2]Ilić, D.; Rakočević, V.: Common fixed points for maps on cone metric space, J. math. Anal. appl. 341, 876-882 (2008) · Zbl 1156.54023 · doi:10.1016/j.jmaa.2007.10.065
[3]Rezapour, Sh.; Hamlbarani, R.: Some notes on the paper ”cone metric spaces and fixed point theorems of contractive mappings”, J. math. Anal. appl. 345, 719-724 (2008) · Zbl 1145.54045 · doi:10.1016/j.jmaa.2008.04.049
[4]Abbas, M.; Jungck, G.: Common fixed point results for noncommuting mappings without continuity in cone metric spaces, J. math. Anal. appl. 341, 416-420 (2008) · Zbl 1147.54022 · doi:10.1016/j.jmaa.2007.09.070
[5]Abbas, M.; Rhoades, B. E.: Fixed and periodic point results in cone metric spaces, Appl. math. Lett. 22, 511-515 (2008) · Zbl 1167.54014 · doi:10.1016/j.aml.2008.07.001
[6]Altun, I.; Durmaz, G.: Some fixed point theorems on ordered cone metric spaces, Rend. circ. Mat. Palermo 58, 319-325 (2009) · Zbl 1184.54038 · doi:10.1007/s12215-009-0026-y
[7]Arshad, M.; Azam, A.; Vetro, P.: Some common fixed point results on cone metric spaces, Fixed point theory appl., 11 (2009) · Zbl 1167.54313 · doi:10.1155/2009/493965
[8]Azam, A.; Arshad, M.; Beg, I.: Common fixed points of two maps in cone metric spaces, Rend. circ. Mat. Palermo 57, 433-441 (2008) · Zbl 1197.54056 · doi:10.1007/s12215-008-0032-5
[9]Di Bari, C.; Vetro, P.: ϕ-pairs and common fixed points in cone metric spaces, Rend. circ. Mat. Palermo 57, 279-285 (2008) · Zbl 1164.54031 · doi:10.1007/s12215-008-0020-9
[10]Haghi, R. H.; Rezapour, Sh.: Fixed points of multifunctions on regular cone metric spaces, Expo. math. (2009)
[11]Ilić, D.; Rakočević, V.: Quasi-conraction on cone metric spaces, Appl. math. Lett. 22, No. 5, 728-731 (2009) · Zbl 1179.54060 · doi:10.1016/j.aml.2008.08.011
[12]Jungck, G.; Radenović, S.; Radojević, S.; Rakočević, V.: Common fixed point theorems for weakly compatible pairs on cone metric spaces, Fixed point theory appl. 2009, 13 (2009) · Zbl 1190.54032 · doi:10.1155/2009/643840
[13]Klim, D.; Wardowski, D.: Dynamic processes and fixed points of set-valued nonlinear contractions in cone metric spaces, Nonlinear anal. 71, 5170-5175 (2009) · Zbl 1203.54042 · doi:10.1016/j.na.2009.04.001
[14]P. Raja, S.M. Vaezpour, Some extensions of Banach’s contraction principle in complete cone metric spaces, Fixed Point Theory Appl. 2008, 11. Article ID 768294 doi:10.1155/2008/768294 · Zbl 1148.54339 · doi:10.1155/2008/768294
[15]Rezapour, Sh.; Hagli, R. H.: Fixed point of multifunctions on cone metric spaces, Numer. funct. Anal. opt. 30, No. 7–8, 1-8 (2009) · Zbl 1171.54033 · doi:10.1080/01630560903123346
[16]Vetro, P.: Common fixed points in cone metric spaces, Rend. circ. Mat. Palermo 56, No. 3, 464-468 (2007) · Zbl 1196.54086 · doi:10.1007/BF03032097
[17]Wardowski, D.: Endpoints and fixed points of set-valued contractions in cone metric spaces, Nonlinear anal. 71, No. 1–2, 512-516 (2009) · Zbl 1169.54023 · doi:10.1016/j.na.2008.10.089
[18]Włodarczyk, K.; Plebaniak, R.; Obczyński, C.: Convergence theorems, best approximation and best proximity for set-valued dynamic systems of relatively quasi-asymptotic contractions in cone uniform spaces, Nonlinear anal. (2009)
[19]Ran, A. C. M.; Reuring, M. C. B.: A fixed point theorem in partially ordered sets and some application to matrix equations, Proc. amer. Math. soc. 132, 1435-1443 (2004) · Zbl 1060.47056 · doi:10.1090/S0002-9939-03-07220-4
[20]Nieto, J. J.; Lopez, R. R.: Contractive mapping theorems in partially ordered sets and applications to ordinary differential equation, Order 22, 223-239 (2005) · Zbl 1095.47013 · doi:10.1007/s11083-005-9018-5
[21]Agarwal, R. P.; El-Gebeily, M. A.; O’regan, D.: Generalized contractions in partially ordered metric spaces, Appl. anal. 87, No. 1, 109-116 (2008) · Zbl 1140.47042 · doi:10.1080/00036810701556151
[22]Nieto, J. J.; Lopez, R. R.: Existence and uniqueness of fixed point in partially ordered sets and applications to ordinary differential equations, Acta math. Sin. (English ser.) 23, No. 12, 2205-2212 (2007) · Zbl 1140.47045 · doi:10.1007/s10114-005-0769-0
[23]O’regan, D.; Petruşel, A.: Fixed point theorems for generalized contractions in ordered metric spaces, J. math. Anal. appl. 341, 1241-1252 (2008) · Zbl 1142.47033 · doi:10.1016/j.jmaa.2007.11.026
[24]Lakshmikantham, V.; Ćirić, Lj.: Coupled fixed point theorems for nonlinear contractions in partially ordered metric spaces, Nonlinear anal. 70, No. 12, 4341-4349 (2009) · Zbl 1176.54032 · doi:10.1016/j.na.2008.09.020
[25]Wang, C.; Zhu, Jinghao; Damjanović, B.; Hu, Liang-Gen: Approximating fixed points of a pair of contractive type mappings in generalized convex metric spaces, Appl. math. Comput. (2009)
[26]L. Ćirić, A.N. Cakić, M. Rajović, J.S. Ume, Monotone generalized nonlinear contractions in partially ordered metric spaces, Fixed Point Theory Appl. 2008, 11. Article ID 131294 · Zbl 1158.54019 · doi:10.1155/2008/131294
[27]Deimling, K.: Nonlinear functional analysis, (1985) · Zbl 0559.47040